Friday, November 28

Say AAAAAAAAAAAHHHHHHHH!!!!!!!!!!!!!!!!!!!!!

Ew....

I was, for lack of either stimulating conversation or anything interesting to read, perusing the warning label on my bottle of antibiotics. Did you know that one of the most common side effects of Antibiotics is..... A BLACK HAIRY TONGUE !!!!!!!!!!!! WHAT?!?!?! WHAT!??!?!!!!! I'm HORRIFIED!!! What does that MEAN!?!?!?!? How black?!?!!? How HAIRY!?!?! I mean, can you braid it hairy?? Won't it be gross in your mouth!?!?!?? Ew ew ew ew... and the funny thing is I go screaming to Rex... "WHAT THE HELL IS THIS!?!? BLACK HAIRY TONGUE??!?!WHATTHEBLOODYHELL!??!!?!!?! And he is completely blase'. Of course he is. It's not HIS tongue!! He'd bloody well FREAK if he turned to me one morning and I smiled and went to kiss him and a small black spaniel fell out of my face!!!!!!!!!

Freaking Antibiotics. {{{shudder}}}

2 comments:

Barb said...

http://images.google.com/images?q=black%20hairy%20tongue&ie=utf-8&oe=utf-8&rls=org.mozilla:en-US:official&client=firefox-a&um=1&sa=N&tab=wi

Ick!

Gorgeous. said...

Yeah... I did that toooo....!!! Ick!!!!